# SDR DALA2021050602568

- Difficulty date: May 5, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 58,042 hours, 40,183 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Frame
- Condition: Corroded
- Location: Bs 1037 S19-21r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT STA 1037 BTW STR 19R AND STR 21R. NRC 001-0002:2040-0016/012 00526: SPLICEED FRAME PER B717 SRM 53-20-07-2R PROCEDURE 3, AND REPLACED FRAME SEGMENT IAW DOUGLAS DWG #9958238. (LP #1800731)
